# SDR N6WA2025041803

- Difficulty date: April 18, 2025
- Submitted: April 18, 2025
- Operation: Air carrier
- Aircraft: N542GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10266
- Aircraft time: 34,090 hours, 23,913 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN LH FUSELAGE SKIN AT FS549 BETWEEN STRINGER 16L AND STRINGER 17L.  REPAIRED DENT ON LH FUSELAGE SKIN AT FS 545 BETWEEN STRINGERS 16L AND STRINGER 17L IAW EO-C550-53MR-067-O AND AWATS EO-25-CRJ5-53-074.
